I recently completed six months of chemotherapy. The drugs I was on (Folfox) has caused some neuropathy in my hands and feet. My doctor said that is should resolve itself over the next few months. Being a diabetic, I am particularly concerned about this. In the past week I have started noticing what feels like an electric pulse in my feet. This has been making me even more concerned. Has anyone here experienced this sensation? If so what did you do about it?
I’ve experienced the electric shocks in my legs only when my bs is high.
Sounds unrelated, but I get little pulses in my feet just as I am falling asleep. - ZAP! I am now awake - I do a couple of things to “solve” this. One is to read a book and get my mind off the zaps. The second is to take a shower/bath give my feet a good scrub (sometimes I also put some hydrocortisone on my feet).
I often think that a good step would be to put Sports Creme or odor-free Ben-Gay on my feet to increase the circulation, but it is hard for me to get these items.
I have severe neuropathy in my feet and often would get these electrical shock feelings. So bad that at night I couldn’t sleep or even keep my legs and feet still. The pain was horrible. My dr. put me on Neurontin and it has made such a difference in the pain and these weird feelings are now tolerable.